# SDR G1IAJAN12N35CY

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N35CY
- Make and model: Lear 35A
- Aircraft serial: 473
- Aircraft time: 7,959 hours, 6,195 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 45124493
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAR 135.415(C) 1/13/12 ON CLIMBOUT OF FAI THE RIGHT THRUST REVERSER UNLOCK LIGHT CAME ON.  THE FLIGHT CREW REDUCED THE AIRCRAFT SPEED AND THE LIGHT WENT OUT.  RETURNED TO FAI AND LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND UPPER DOOR POSITION INDICATOR SWITCH (DPI) ON THE EDGE OF ADJUSTMENT.  ADJUSTED AS REQUIRED.
